MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B1080-060
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to find a conclusive cause for the reported difficulties.It is possible that user technique in conjunction with challenging lesion characteristics (stenotic area) contributed to the reported difficulties, as the armada balloon possibly conformed to the blockage as designed; however, this cannot be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling.
 
Event or Problem Description
It was reported that this procedure was performed to treat a high grade stenosed and mildly tortuous left av fistula.An armada 35 balloon catheter was inserted into the stenotic area and angioplasty was performed.The balloon was successfully inflated to 17atm and was able to resolve most of the stenotic area.However, after the balloon was fully deflated, it was noted that due to patient anatomy, resistance was felt during removal.The balloon catheter was able to be removed without causing any adverse patient¿s effects.A non-abbott device was then used to treat the rest of the stenotic area.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11031949
Report Number2024168-2020-10673
Device Sequence Number667720
Product Code LIT
UDI-Device Identifier08717648154874
UDI-Public08717648154874
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberB1080-060
Device Catalogue NumberB1080-060
Device Lot Number00218G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight59